Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5127
Title: Geomagnetic disturbance effects in equatorial Es
Authors: Bhargava, B. N
Subrahmanyan, R. V
Issue Date: Feb-1961
Publisher: Pergamon Press
Citation: Journal of Atmospheric and Terrestrial Physics, Vol. 20, No. 1, pp. 81 - 84
Description: Restricted Access
URI: http://hdl.handle.net/2248/5127
ISSN: 0021-9169
???metadata.dc.rights???: © Pergamon Press
???metadata.dc.relation.uri???: http://dx.doi.org/10.1016/0021-9169(61)90102-7
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Geomagnetic disturbance effects in equatorial EsRestricted Access287.92 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.